Men's Health Community
Monistat 1 side effect - penis
About This Community:

A community for people with Men's Health-related concerns. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Monistat 1 side effect - penis

I treated myself with monistat 1 and later had sex with my boyfriend.  His penis is now really itchy and a little soar inside.  What can we do?
Related Discussions
2 Comments
Blank
Avatar f tn
Have you been diagnosed with a yeast infection by a Dr? If not, then you really need to see a Dr for the right diagnosis. If you do have a yeast infection you can pass it back and forth between your boyfriend and you. He may also need treatment.And of course you will need to be treated again. Use condoms until your sure the infection is gone or you will just be passing it back and forth.
Blank
Avatar m tn
Yep sounds like a transferred yeast infection,  I agree with everything remar said. Also if your using a birth control you need to let your gynecologist know that your have yeast infections, it could be caused by your birth control throwing off the PH balance of your vagina and killing the beneficial bacteria while promoting the growth of yeast, a different medication could eliminate the problem.
Blank
Continue discussion Blank
Recent Activity
1236893 tn?1408490528
Blank
Anabolic Activator Assessment
51 mins ago by gymdandee
1236893 tn?1408490528
Blank
Dr. Peter Glidden ND
Jun 29 by gymdandee
1236893 tn?1408490528
Blank
Truth in Olive Oil
Jun 28 by gymdandee
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
144586 tn?1284669764
Blank
Men's Health Community Resources